Aa
A
A
Close
Avatar universal
Itching When Hot or Exercising/Five Months After Accutane Finished
I have a big problem that's been effecting me for the past two months. Whenever I am hot or exercising, my skin on my upper body starts to itch dramatically with no sign of rash or redness. I take warm showers and use moisturizer daily but yet no sign of this stopping. I even take benadryl to make sure that it's not an allergic reaction to something. I have also switched lotions and moisturizers to make sure it is not that. I did however, finish an accutane/isotretinoin treatment five months ago. This condition did not occur during the treatment or three months after i was finished with the treatment. I am wondering however, since accutane does reduce the sweat glands, that it could be my body wanting to sweat but not being able to? I work in a factory for a living so having this excruciating itching cannot become a daily occurence. All suggestions would be extremely helpful as I am completely lost.

Thank you.
Cancel
3 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
It can be due to exercise urticaria or cholinergic urticaria. In some people, eating certain foods before exercise may make allergic symptoms more likely to occur. Keep track of what you eat before exercising for a few weeks. If you notice a pattern to your symptoms that seems related to a certain food, stop eating it for a while and see if the hives stop. Also, do not exercise for 4 to 6 hours after you eat.

You should stop exercising as soon as you notice the hives. If the hives don't go away in 5 to 10 minutes, or if you have other symptoms, call your doctor right away. It can be Exercise-induced anaphylaxis.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
It can be due to exercise urticaria or cholinergic urticaria. In some people, eating certain foods before exercise may make allergic symptoms more likely to occur. Keep track of what you eat before exercising for a few weeks. If you notice a pattern to your symptoms that seems related to a certain food, stop eating it for a while and see if the hives stop. Also, do not exercise for 4 to 6 hours after you eat.

You should stop exercising as soon as you notice the hives. If the hives don't go away in 5 to 10 minutes, or if you have other symptoms, call your doctor right away. It can be Exercise-induced anaphylaxis.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563773 tn?1374250139
Hello,
It can be due to exercise urticaria or cholinergic urticaria. In some people, eating certain foods before exercise may make allergic symptoms more likely to occur. Keep track of what you eat before exercising for a few weeks. If you notice a pattern to your symptoms that seems related to a certain food, stop eating it for a while and see if the hives stop. Also, do not exercise for 4 to 6 hours after you eat.

You should stop exercising as soon as you notice the hives. If the hives don't go away in 5 to 10 minutes, or if you have other symptoms, call your doctor right away. It can be Exercise-induced anaphylaxis.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources